International Workshop on Partial Wave Analyses and Advanced Tools for Hadron Spectroscopy (PWA12 / ATHOS7)

GMT
Jonas Rademacker, Konstantinos Petridis, Patricia Magalhaes, Paras Naik (University of Bristol (GB)), Daniel O'Hanlon (University of Bristol (GB))
Description

The workshop 

International Workshop on Partial Wave Analyses and Advanced Tools for Hadron Spectroscopy (PWA12 / ATHOS7)

will take place from

    August 10th 9:00 -- 14th 13:00

at the “Wills Hall” University of Bristol conference facilities:   https://www.bristol.ac.uk/venues/meetings-and-events/wills-hall/

 

Registration will be open soon!

The International Workshop on Partial Wave Analyses and Advanced Tools for Hadron Spectroscopy, PWA12/ATHOS7, is a joint meeting combining the 11th International Workshop on Pion-Nucleon Partial Wave Analysis and the Interpretation of Baryon Resonances and the 6th Workshop on Partial Wave Analysis Tools for Hadron Spectroscopy. It will take place at University of Bristol, Bristol - England - UK. Previous editions were held at Centro Brasileiro de Pesquisas Físicas - CBPF, Rio de Janeiro, Brazil (2019), IHEP, Beijing (2018), George Washington University (2017) and University of Bonn (2015). The purpose of the workshop is to bring together experimental and theoretical groups working in hadron spectroscopy. The emphasis of the workshop is on methods and tools for data analysis, addressing issues that are common in the study of baryons, mesons and the new hadrons.

Topics 

  1.  Heavy mesons, Baryons and exotics spectroscopy            
  2.  PWA for Baryons            
  3.  Tools for PWA and Amplitude analysis            
  4.   Models for PWA and Amplitude analysis            
  5.  Light mesons spectroscopy            
  6.  Amplitude Analysis for input for others            
  7.  tools for amplitude analysis   

 

  • Monday, 10 February
    • 09:30 12:00
      Arrival and Early discussions 2h 30m
      Speakers: Keri Vos (Siegen University), Danny van Dyk (TU München), Jonas Rademacker (University of Bristol (GB)), Konstantinos Petridis (University of Bristol (GB)), Patricia Magalhaes
    • 12:00 12:50
      Lunch on site 50m
    • 12:50 13:00
      Welcome and technicalities 10m
      Speaker: Jonas Rademacker (University of Bristol (GB))
    • 13:00 13:30
      Interplay with Bs-Bs mixing and Flavour Anomalies 30m
      Speaker: Alexander Lenz (IPPP, Durham)
    • 13:30 14:00
      B-> K ll above the psi(2S) 30m
      Speaker: Javier Virto (Massachussets Institute of Technology)
    • 14:00 14:30
      Experimental approaches for analysing B-> Kll below and above the open charm threshold 30m
      Speaker: Patrick Haworth Owen (Universitaet Zuerich (CH))
    • 14:30 15:15
      Discussions with Tea 45m
    • 15:15 15:45
      The state of B-> DDbar K in LHCb 30m
      Speaker: Daniel Johnson (CERN)
    • 15:45 16:15
      The state of B-> DDbar K^{*} in LHCb 30m
      Speakers: Srishti Bhasin (University of Bristol (GB)), Patrick Robbe
    • 16:15 16:45
      ee-> open charm with K-matrix 30m
      Speaker: Stephan Kurten (TUM)
    • 16:45 17:30
      Discussion Session 45m
      Speaker: Maria Vieites Diaz (EPFL - Ecole Polytechnique Federale Lausanne (CH))
    • 18:30 19:30
      Boat trip 1h
    • 20:00 23:00
      Dinner at Mud-Dock 3h
  • Tuesday, 11 February
    • 09:30 10:00
      The Prospects for Lb -> DDbar L and B0 -> DDbar KS in LHCb 30m
      Speaker: Rafael Silva Coutinho (Universitaet Zuerich (CH))
    • 10:00 10:30
      Importance of non-local effects for V_td / V_ts determination 30m
      Speaker: Aleksey Rusov (University of Durham)
    • 10:30 11:00
      Impact of hadronic uncertainties on P'5 @ low q2 30m
      Speaker: Sebastian Jäger
    • 11:00 11:30
      Discussions with Tea 30m
    • 11:30 12:00
      Finite width effects in R(D*) 30m
      Speaker: Martin Jung (TUM IAS / Excellence Cluster Universe)
    • 12:00 12:30
      Impact of excited charm on B to D(*) l nu 30m
      Speaker: Florian Bernlochner (KIT Karlsruhe)
    • 12:30 13:45
      Discussions with Lunch 1h 15m
    • 13:45 15:15
      ee -> D(*)Dbar(*) near threshold: Discussion session 1h 30m
      Speakers: Danny van Dyk, Gregory Max Ciezarek (CERN), Keri Vos (Siegen University), Thomas Blake (University of Warwick)
    • 15:15 15:30
      Discussion and Closure 15m
      Speakers: Danny van Dyk (TU München), Jonas Rademacker (University of Bristol (GB)), Dr Keri Vos (Siegen University), Patricia Magalhaes